# SDR GTIA2024021037899

- Difficulty date: February 9, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 22,760 hours, 10,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT. 2ND WRITE UP. ( APU SYSTEM - A319/A320/A321 WITHOUT MOD. 163213/MP J4530 )--
